# SDR DALA14001700666

- Difficulty date: January 8, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 74,479 hours, 34,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED AND WHITE SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE.  INSTALLED NEW SPLICE IAW AMM 20-36, OPS CK GOOD OF BOTH LIGHTS.
